Algebraic spin structures

Benn, Ian and Dolan, B. P. and Tucker, Robin (1985) Algebraic spin structures. Physics Letters B, 150 (1-3). pp. 100-102. ISSN 0370-2693

Full text not available from this repository.


We demonstrate that the existence of an algebraic spin structure (a globally defined primitive idempotent in the Clifford bundle of a manifold) is sufficient to describe algebraic spinors globally even when the manifold is not endowed with a spinor structure. The modified Kähler equation can then be used to provide a global dynamical framework for such spinors.

Item Type: Journal Article
Journal or Publication Title: Physics Letters B
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/3100/3106
Departments: Faculty of Science and Technology > Physics
ID Code: 74936
Deposited By: ep_importer_pure
Deposited On: 03 Aug 2015 15:44
Refereed?: Yes
Published?: Published
Last Modified: 30 Sep 2019 18:40

Actions (login required)

View Item View Item